# SDR SWAA2023112812046

- Difficulty date: October 18, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACKED @ FASTENER'S HLOE RBL-12 BETWEEN STA 344 AND STA 360 MKD DOT<[01] REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT FWD CABIN WET AREA BTW STA 344 AND STA 360; RBL 12 AS PER B737-700 SRM 51-40-02-0G-0; DWG# 141A5400.
